# SDR DALA2021080304381

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 61,271 hours, 28,292 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Chafed
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1893985) AA5352-01035 WING TO BODY PANEL 193D CENTER WHEEL WELL PANEL IS CHAFED ON T/E. REPAIRED THE DAMAGED IN 193D CENTER WHEEL WELL PANEL PER SRM 53-60-70.
